# SDR ASAA2023090144925

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,811 hours, 11,584 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT LEVEL OFF AT FL 350 AUTOTHROTTLES DISENGAGED AND WOULD NOT RE-ENGAGE. GROUNDED - YES. PULLED A/T C/B & RESET. ACCOMPLISHED A/T BITE REF FIM 22-31 TASK 801. NO CURRENT FAULTS. PREVIOUS LEG 01 SHOWED MSG 22-31543 @ 04:23Z ALT. 1112 FT (A/T ENG 28VDC INV. FCC-A). NO HISTORY FOR PAST 90 DAYS. PERFORMED A/T THROTTLE TESTS. PASSED. OK FOR SERVICE.
